Maryland, 2011High Wind in Maryland, February 25, 2011
February 25, 2011 · NWS LWX · 15 events in 15 counties and zones
A strong cold front passed through the region during the morning hours. Strong low pressure associated with the front moved through New England during the afternoon hours while high pressure moved toward the Midwest.
Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front passed through the region during the morning hours. Strong low pressure associated with the front moved through New England during the afternoon hours while high pressure moved toward the Midwest. The strong pressure gradient between these two systems caused high winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Feb 25, 10:02 AM EST, 1 hour 28 minutes earlier.
Area forecast discussion, Feb 25, 10:02 AM EST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1002 AM EST FRI FEB 25 2011
.SYNOPSIS...
LOW PRESSURE WILL TRACK ACROSS THE NORTHERN APPALACHIANS AND THROUGH
PENNSYLVANIA TODAY. A STRONG COLD FRONT WILL MOVE THROUGH THE MID
ATLANTIC THIS AFTERNOON. HIGH PRESSURE MOVES INTO THE REGION FOR
THE WEEKEND. A COLD FRONT WILL LIKELY BRING RAIN TO THE AREA
MONDAY...WITH HIGH PRESSURE RETURNING FOR THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /TODAY/...
WE WL BE LAUNCHING A SPL 16Z BALLOON.
STRONG COLD FNT NOW ON OUR WRN DOORSTEP. PD OF STRONG CAA/PRES
SURGE STILL XPCTD THIS AFTN. OUR EYES WL ESPECIALLY BE ON THE LN
OF RW AS IT MOVES E OF THE MTNS - VWP SHOWING 40-50 KT AT 010-020
WHICH COULD EASILY MIX DOWN W/ PCPN. IF NEEDED WE MAY BE ISSUING
SPL PRODUCTS FOR CELLS IN ADTN TO THE WIND ADVSRY/WRNG ALREADY IN EFFECT.
STRONG CAA BEHIND THE FRONT WILL ALLOW UPSLOPE PRECIP ALONG THE
WRN SLOPES OF THE ALLEGHENY FRONT TO CHANGE MIX WITH AND THEN
CHANGE TO SN DURING THE AFTN. SNOWFALL ACCUMULATIONS SHOULD BE
LIGHT AS GROUND TEMPS WILL TAKE LONGER TO COOL ENOUGH FOR SNOW TO
STICK.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
COLD FRONT WILL HAVE MOVED THROUGH THE AREA BY 00Z SAT. STRONGEST
WINDS WILL HAVE LIKELY SUBSIDED...BUT THERE MAY BE A LINGERING
PERIOD OF WIND ADVISORY GUSTS THAT LAST UNTIL 03Z OR SO IN THE SURGE
BEHIND THE FRONT. CLOUDS AND EVEN A FEW SNOW SHOWERS WILL OCCUR OVER
THE WESTERN SLOPES OF THE HIGHLANDS BUT THE REST OF THE CWA BE
GENERALLY CLEAR OUT FOR THE THE EVENING BEFORE SOME HIGH CLOUDS
START ROLLING BACK IN OVERNIGHT. TEMPERATURES WILL BE COLDER WITH
LOWS IN THE UPPER 20S IN DOWNTOWN WASHINGTON AND BALTIMORE...MID 20S
IN THE SUBURBS AND LOWER 20S ACROSS THE HIGHLANDS.
HIGH PRESSURE OVER THE AREA TO BEGIN SATURDAY WILL QUICKLY MOVE OFF
THE COAST LATER IN THE AFTERNOON AND AT NIGHT. COULD BE SOME PEEKS
OF SUNSHINE IN THE MORNING BUT THE BULK OF SATURDAY IS EXPECTED TO
BE MOSTLY CLOUDY WITH TEMPERATURES SLIGHTLY BELOW CLIMATOLOGY.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
WARM FRONT IS PROGGED TO RISE NORTH INTO THE CWA LATER SATURDAY
NIGHT INTO SUNDAY. CANT RULE OUT A FEW SHOWERS DUE TO ISENTROPIC
LIFT NORTH OF THE BOUNDARY MAINLY ACROSS NORTH AND WEST PORTIONS OF
THE CWA. TEMPERATURES ARE EXPECTED TO BE BACK ABOVE CLIMO FOR
SUNDAY...COOLEST NORTH AND WARMEST SOUTH DUE TO PRESENCE OF THE WARM
FRONT.
BETTER CHANCES OF SHOWERS COME SUNDAY NIGHT INTO MONDAY. LOW
PRESSURE MOVING THROUGH THE GREAT LAKES AND NEW ENGLAND WILL DRAG A
COLD FRONT THROUGH THE CWA MONDAY AFTERNOON INTO EVENING. DESPITE
CLOUDS...MONDAY SHOULD ABOVE CLIMO AS WELL AND LIKELY THE WARMEST
DAY OF THE NEXT WEEK OR SO...THEN COLDER AIR MOVES IN FOR THE REST
OF THE WEEK BUT WITH HIGH PRESSURE IN CONTROL IT SHOULD BE DRY.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
ONE BAND OF RA MOVG INTO CHES BAY. THE NEXT BAND IS IN ERN W.V.
AND IS ASSO W/ A STRONG CD FNT. THERE IS THE PSBLTY THAT STRONG
GUSTY WINDS WL BE BROUGHT TO THE SFC W/ THESE RW. WINDS AT
FL010-020 AT SSW AT 40-50 KT. LO LVL WIND SHR/TURB AT ALL TAF
SITES THRU ERLY AFTN. THEN STRONG NW WINDS BEHIND THE FNT.
MRB WAS 1/4 SM FOR SVRL HRS. I CALLED THE TOWER TO VERIFY - IT WAS
TRUE. "WE'RE IN A HOLE" THE TOWER SAID. BUT W/ THE APRCHG FNT
VSBYS SHOULD BE IMPROVG.
HIGH PRESSURE BUILDS IN FOR OVERNIGHT FRIDAY AND SATURDAY FOR
LESS WIND AND VFR CONDITIONS. WARM FRONT APPROACHES SATURDAY NIGHT
INTO SUNDAY...THEN A COLD FRONT WILL BRING A CHANCE OF SHOWERS
MONDAY. WINDS SHIFT TO THE NORTHWEST AND MAY BE GUSTY FOR TUESDAY.
HIGH PRESSURE RETURNS FOR THE MID WEEK.
&&
.MARINE...
A WARM FRONT WILL MOVE NORTHWARD THRU THE WATERS DURING THE ERY TO
MID MRNG. WINDS WILL QUICKLY INCREASE FROM SOUTH TO NORTH BETWEEN
30-40 KT BEHIND THE FRONT DURING THE MRNG. GALE WRNG HAS BEEN ISSUED
TO COVER THIS THREAT. A COLD FRONT WILL THEN PASS THRU THE WATERS
THIS AFTN. A LINE OF CONVECTION MAY DEVELOP IN THE ERY-MID AFTN
AHEAD OF THE FRONT. THIS ACTIVITY WOULD BE CAPABLE OF TRANSPORTING
STRONG WINDS. HEADLINES RAMP UP TO A STORM WRNG BY THE LATE AFTN AS
W-NW WINDS WILL PRODUCE WIND GUSTS UP TO 50 KT AS A STRONG PRESSURE
SURGE OCCURS BEHIND THE COLD FRONT.
GALES WILL LIKELY LINGER INTO THE EVENING HOURS...AND THEREFORE HAVE
RAMPED DOWN FROM STORM WARNING TO GALES FOR THIS EVENING. AFTER
THAT...A PERIOD OF SMALL CRAFT ADVISORY WINDS ARE POSSIBLE
OVERNIGHT. HIGH PRESSURE BUILDS IN SATURDAY FOR LESS WIND. NEXT
CHANCE OF SHOWERS IS SUNDAY NIGHT/MONDAY AS A COLD FRONT MOVES
ACROSS THE REGION. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE ON
TUESDAY.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO 7 PM EST THIS
EVENING FOR DCZ001.
WIND ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR DCZ001.
MD...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR MDZ003-501-
502.
HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO 7 PM EST THIS
EVENING FOR MDZ004>007-009>011-013-014-016>018.
WIND ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR MDZ004>007-
009>011-013-014-016>018.
VA...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR VAZ025>031-
036>038-503-504.
HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO 7 PM EST THIS
EVENING FOR VAZ039-040-042-050>057-501-502.
WIND ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR VAZ039-040-042-
050>057-501-502.
WV...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR WVZ050>053-
055-501>506.
MARINE...STORM WARNING FROM 2 PM THIS AFTERNOON TO 7 PM EST THIS
EVENING FOR ANZ530>543.
GALE WARNING UNTIL 2 PM EST THIS AFTERNOON FOR ANZ530>543.
GALE WARNING FROM 7 PM THIS EVENING TO MIDNIGHT EST TONIGHT
FOR ANZ530>543.
&&
UPDATE...WOODY!
PRVS...JRK/BPPHazardous weather outlook, Feb 25, 8:26 AM EST, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
826 AM EST FRI FEB 25 2011
ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
260930-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
826 AM EST FRI FEB 25 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE POSSIBLE FROM NOON THROUGH LATE AFTERNOON.
SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS. THERE IS ALSO THE CHANCE OF AN ISOLATED TORNADO.
A WIND ADVISORY IS IN EFFECT LATE THIS MORNING FOR THE OUTLOOK
AREA. A HIGH WIND WARNING IS IN EFFECT THIS AFTERNOON AND EARLY
EVENING. PLEASE REFER TO THE LATEST HAZARD MESSAGE /WBCNPWLWX/ FOR
DETAILS.
A GALE WARNING IS IN EFFECT THIS MORNING FOR THE TIDAL POTOMAC
RIVER AND MARYLAND CHESAPEAKE BAY...THEN A STORM WARNING IS IN
EFFECT FOR THIS AFTERNOON. THE STORM WARNING BECOMES A GALE
WARNING BY THIS EVENING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE MONDAY THROUGH
TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION COULD BE NECESSARY THIS AFTERNOON.
MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-260930-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
826 AM EST FRI FEB 25 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE POSSIBLE FROM THE LATE MORNING THROUGH
THE EARLY AFTERNOON...MAINLY EAST OF THE BLUE RIDGE. SOME OF THE
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS.
A HIGH WIND WARNING IS IN EFFECT WEST OF THE BLUE RIDGE THIS
MORNING THROUGH EARLY EVENING. A WIND ADVISORY IS IN EFFECT LATE
THIS MORNING EAST OF THE BLUE RIDGE...THEN A HIGH WIND WARNING IS
IN EFFECT THIS AFTERNOON AND EARLY EVENING EAST OF THE BLUE RIDGE.
PLEASE REFER TO THE LATEST HAZARD MESSAGE /WBCNPWLWX/ FOR DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION COULD BE NECESSARY THIS AFTERNOON.
In the hours before
Special weather statement, Feb 25, 11:22 AM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1122 AM EST FRI FEB 25 2011
MDZ004>007-009>011-VAZ031-042-WVZ053-251715-
CARROLL MD-NORTHERN BALTIMORE MD-FREDERICK MD-HOWARD MD-MONTGOMERY MD-
CLARKE VA-LOUDOUN VA-JEFFERSON WV-HARFORD MD-SOUTHERN BALTIMORE MD-
1122 AM EST FRI FEB 25 2011
...STRONG THUNDERSTORMS TO AFFECT NORTHEAST MARYLAND...
AT 1119 AM EST...DOPPLER RADAR INDICATED SHOWERS WITH STRONG GUSTY
WINDS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF MANCHESTER TO
UNIONVILLE TO RIPPON...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE LINEBORO...IJAMSVILLE...GREENMOUNT...
DOUBS...PATAPSCO...MONROVIA...CARROLLTON...WINFIELD...FREELAND AND
UPPERCO.
WIND GUSTS OF 40 TO 50 MPH ALONG WITH BRIEF TORRENTIAL RAINFALL CAN
BE EXPECTED WITH THIS STORM. RAINFALL AMOUNTS WILL BE UNDER A
QUARTER INCH. AN OCCASIONAL LIGHTNING STRIKE WILL BE POSSIBLE.
KEEP AN EYE TO THE WESTERN SKY AND MOVE INDOORS AND AWAY FROM
WINDOWS ONCE THREATENING WEATHER APPROACHES.
&&
LAT...LON 3970 7622 3965 7615 3962 7615 3955 7607
3945 7614 3942 7623 3943 7624 3941 7625
3916 7695 3917 7804 3947 7723 3973 7700
3973 7623
TIME...MOT...LOC 1619Z 271DEG 37KT 3970 7692 3947 7711
3921 7782
HTSHigh Wind, Extreme Western Allegany
- When
- February 25, 11:30 AM EST
- Where
- Extreme Western Allegany forecast zone
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Unknown
- Coordinates
- 39.622, -78.699 (the zone’s center; the record gives no point)
Wind gusts around 56 knots were estimated across Western Allegany County.
High Wind, Central and Eastern Allegany
- When
- February 25, 11:30 AM EST
- Where
- Central and Eastern Allegany forecast zone
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Unknown
- Coordinates
- 39.622, -78.699 (the zone’s center; the record gives no point)
Wind gusts around 56 knots were estimated across central and eastern Allegany County.
High Wind, Frederick
- When
- February 25, 12:31 PM EST to 2:05 PM EST
- Where
- Frederick forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 39.472, -77.398 (the zone’s center; the record gives no point)
A wind gust of 58 mph was measured near Flint.
High Wind, Washington
- When
- February 25, 12:35 PM EST to 12:55 PM EST
- Where
- Washington forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 39.604, -77.814 (the zone’s center; the record gives no point)
A wind gust of 58 mph was measured at Williamsport.
High Wind, Montgomery
- When
- February 25, 1:19 PM EST to 5:00 PM EST
- Where
- Montgomery forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
A wind gust of 59 mph was measured near Laytonsville.
High Wind, Carroll
- When
- February 25, 1:50 PM EST to 2:54 PM EST
- Where
- Carroll forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.563, -77.022 (the zone’s center; the record gives no point)
Wind gusts of 64 mph were measured near Westminster.
High Wind, Southern Baltimore
- When
- February 25, 2:09 PM EST to 4:00 PM EST
- Where
- Southern Baltimore forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.367, -76.614 (the zone’s center; the record gives no point)
Wind gusts of 66 mph were measured near Hamilton.
High Wind, Northern Baltimore
- When
- February 25, 2:09 PM EST to 4:00 PM EST
- Where
- Northern Baltimore forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Unknown
- Coordinates
- 39.443, -76.616 (the zone’s center; the record gives no point)
Wind gusts around 50 knots were estimated across northern Baltimore County.
High Wind, Anne Arundel
- When
- February 25, 2:19 PM EST to 3:50 PM EST
- Where
- Anne Arundel forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.994, -76.568 (the zone’s center; the record gives no point)
Wind gusts of 65 mph were reported near Harmans.
High Wind, Howard
- When
- February 25, 2:19 PM EST
- Where
- Howard forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
A wind gust of 60 mph was measured near Scaggsville.
High Wind, Harford
- When
- February 25, 2:35 PM EST to 2:52 PM EST
- Where
- Harford forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Trained Spotter
A wind gust of 62 mph was reported at Aberdeen.
High Wind, Prince Georges
- When
- February 25, 3:44 PM EST
- Where
- Prince Georges forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 38.830, -76.847 (the zone’s center; the record gives no point)
A tree fell onto a home near Bowie.
High Wind, St. Mary'S
- When
- February 25, 4:00 PM EST
- Where
- St. Mary'S forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 38.216, -76.529 (the zone’s center; the record gives no point)
A wind gust of 63 mph was measured at Patuxent River.
High Wind, Charles
- When
- February 25, 4:00 PM EST to 5:45 PM EST
- Where
- Charles forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Unknown
- Coordinates
- 38.474, -77.013 (the zone’s center; the record gives no point)
Wind gusts around 50 knots were estimated across Charles County.
High Wind, Calvert
- When
- February 25, 4:00 PM EST to 5:45 PM EST
- Where
- Calvert forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Unknown
- Coordinates
- 38.535, -76.531 (the zone’s center; the record gives no point)
Wind gusts around 50 knots were estimated across Calvert County.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Kansas, February 25 to 26, 20113 deaths · 1 injured · $90,000 · 4 events
- Debris Flow and Flood in California, February 25, 20111 death · $240,000 · 5 events
- Strong Wind in North Carolina, February 25, 2011$3.0 million · 3 events
- Winter Storm and Avalanche in California, February 25 to 28, 2011$503,000 · 14 events
- High Wind and Strong Wind in New Jersey, February 25, 2011$325,000 · 53 kt wind · 21 events
- Winter Storm in New York, February 25, 2011$325,000 · 17 events
- Damaging Winds in Tennessee, February 25, 2011$174,000 · 55 kt wind · 17 events
- High Wind and Strong Wind in Pennsylvania, February 25, 2011$215,000 · 55 kt wind · 10 events
- Winter Storm and Winter Weather in Vermont, February 25, 2011$140,000 · 16 events
- High Wind in Delaware, February 25, 2011$200,000 · 57 kt wind · 4 events
- High Wind in Tennessee, February 25, 2011$74,000 · 78 kt wind · 13 events
- High Wind in Virginia, February 25, 2011$53,000 · 55 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 286223, 286224, 286211, 286225, 286215, 286210, 286209, 286220, 286208, 286214, 286213, 286218, 286217, 286221, 286222.